# SDR HEEA202412060001

- Difficulty date: December 2, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N937PH
- Make and model: Skrsky S92A
- Aircraft serial: 920201
- Aircraft time: 9,334 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 709001104
- Part serial: B0182
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM HOUMA THE LANDING GEAR WOULD NOT RETRACT.
